# SDR CALA2019062901090

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57703
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT HAS EVIDENCE OF SURFACE CORROSION AT BS 348 LBL-45 JUST FWD SIDE OF SEAT TRACK.  REMOVED AND REPLACED FLOOR SUPPORT AT STA 328-348 LBL 45 IAW B73 7-800 SRM 51-40-02.
